# SDR TI1R001427

- Difficulty date: April 3, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N40751
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017908
- Part serial: 4139
- Condition: Tumbles
- Location: Attitude
- Part time: 942 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE GYRO,  TUMBLES,  REF AEC RMA R303539.  REMOVED AND REPLACED.
